umu.sePublications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Extension and approximation of m-subharmonic functions
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2018 (English)In: Complex Variables and Elliptic Equations, ISSN 1747-6933, E-ISSN 1747-6941, Vol. 63, no 6, p. 783-801Article in journal (Refereed) Published
Abstract [en]

Let  be a bounded domain, and let f be a real-valued function defined on the whole topological boundary . The aim of this paper is to find a characterization of the functions f which can be extended to the inside to a m-subharmonic function under suitable assumptions on . We shall do so using a function algebraic approach with focus on m-subharmonic functions defined on compact sets. We end this note with some remarks on approximation of m-subharmonic functions.

Place, publisher, year, edition, pages
Taylor & Francis, 2018. Vol. 63, no 6, p. 783-801
Keywords [en]
Exhaustion function, m-subharmonic function, Jensen measure, approximation, Dirichlet problem
National Category
Mathematics
Identifiers
URN: urn:nbn:se:umu:diva-146810DOI: 10.1080/17476933.2017.1345888ISI: 000428782900003OAI: oai:DiVA.org:umu-146810DiVA, id: diva2:1201747
Available from: 2018-04-26 Created: 2018-04-26 Last updated: 2018-06-09Bibliographically approved

Open Access in DiVA

No full text in DiVA

Other links

Publisher's full text

Authority records BETA

Åhag, PerHed, Lisa

Search in DiVA

By author/editor
Åhag, PerHed, Lisa
By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Complex Variables and Elliptic Equations
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 63 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf